I was prescribed it for depression, but i am trying to loose weight. I know it's not FDA approved for weight loss, and i know that weight loss or gain is a possible side effect, i was just hoping for some more feedback.
16 Aug 2009
I would guess this medication was chosen for them because the had many negative symptoms of depression, such as low energy, no motivation or stamina, wanting to sleep more often than not; again, this is only an educated guess. Then, the other variable to consider, since this person was immobile much of the time and not up moving around, doing activity, they did not burn off the extra calories from the increased food intake that they consumed because it was something to do, while sitting still, eating becuase it does no require too intensive energy expenditure. Further, eating is satisfying, and probably becuase these persons were depresssed, it was so satisfying, that more was better mentality existed. Hope that this helps. Wellbutrin should stimulate your level of motivation in addition to fostering the mindset that physical activity is possible, which helps alleviate some of the depressive symptoms a person experiences because they often just feel "stuck."
- Bupropion Information for Consumers
- Bupropion Information for Healthcare Professionals (includes dosage details)< / span>
- Side Effects of Bupropion (detailed)< / span>
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Husband refusing to take his bupropion.
2 answers • 20 Feb 2010
I've been taking Bupropion for depression (as well as lithium) as it seems like the only drug that does not cause me to gain weight. After some ...
7 answers • 23 Mar 2010
Wellbutrin made me gain a ton of weight. I stopped it when i realized this. It was the main reason i was prescribed it in the 1st place. I read it ...
2 answers • 8 Oct 2011
I was taking Paroxetine for depression for 20+ years. My physician suggested that I might switch to a different anti-depressant and prescribed ...
2 answers • 5 Feb 2014